[Quelques remarques sur le théorème ergodique pour les
Dans cette note, nous étudions le théorème ergodique pour des
In this note, we investigate the convergence of a
Accepté le :
Publié le :
Herold Dehling 1 ; Davide Giraudo 2 ; Dalibor Volný 3

@article{CRMATH_2023__361_G9_1511_0, author = {Herold Dehling and Davide Giraudo and Dalibor Voln\'y}, title = {Some remarks on the ergodic theorem for $U$-statistics}, journal = {Comptes Rendus. Math\'ematique}, pages = {1511--1519}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.494}, language = {en}, }
TY - JOUR AU - Herold Dehling AU - Davide Giraudo AU - Dalibor Volný TI - Some remarks on the ergodic theorem for $U$-statistics JO - Comptes Rendus. Mathématique PY - 2023 SP - 1511 EP - 1519 VL - 361 PB - Académie des sciences, Paris DO - 10.5802/crmath.494 LA - en ID - CRMATH_2023__361_G9_1511_0 ER -
Herold Dehling; Davide Giraudo; Dalibor Volný. Some remarks on the ergodic theorem for $U$-statistics. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 1511-1519. doi : 10.5802/crmath.494. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.494/
[1] Strong laws for
[2] The law of large numbers for
[3] Convergence of probability measures, John Wiley & Sons, 1968, xii+253 pages | MR | Zbl
[4] Consistency of the Takens estimator for the correlation dimension, Ann. Appl. Probab., Volume 9 (1999) no. 2, pp. 376-390 | DOI | MR
[5] From dimension estimation to asymptotics of dependent
[6] The strong law of large numbers for
[7] Dependent central limit theorems and invariance principles, Ann. Probab., Volume 2 (1974), pp. 620-628 | DOI | MR | Zbl
[8] Weak convergence of measures on separable metric spaces, Sankhyā, Ser. A, Volume 19 (1958), pp. 15-22 | MR | Zbl
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier